Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Delayed periods. Taking norethisterone, getting headaches. Negative pregnancy test. Continue medication?

i was late for 18 days went to gynecologist and i had urine test done.. it was negative then I was prescribed norethisterone intake for 5 days 3 times a day.. but while taking this medicine I have terrible headache .. now only dose for 1 day is remaining.. should I continue taking this medicine in order to get my periods or If i stopped medicine in 4th day would it affects my period or would I get my period?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
You can stop medicine. Even if you stop medicine, your period will come around 3-10days after stopping medicine. If you want to continue medicine, you can take any painkiller for headache. But if headache is intolerable, its better to stop medicine.
Wish you good health.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor